MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; DBD-WHEELCHAIR, VINYL, DLR, S/A, K2B, 18

MEDLINE INDUSTRIES LP; DBD-WHEELCHAIR, VINYL, DLR, S/A, K2B, 18
Catalog Number MDS806250EV
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Hip Fracture (2349)
Date of Event 03/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that "when she was assisted to be placed on wheelchair her feet slid and wheelchair went back.It did not stay in place.She fell down and fractured her hip." due to this, surgery and therapy was required.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Wheelchair not locking.

Common Device Name
DBD-WHEELCHAIR, VINYL, DLR, S/A, K2B, 18
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key22055360
Report Number1417592-2025-00237
Device Sequence Number20626896
Product Code IOR
UDI-Device Identifier00884389830041
UDI-Public00884389830041
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberMDS806250EV
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2025
Initial Report FDA Received Date05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age80 YR
Patient SexFemale
Patient Weight50 KG